# SDR UPS09554700

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 2024T3020
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C- LT WING, NR 5 SLAT T/E WEDGE HAS 2 DENTS OUT OF LIMITS DUE TO PROXIMITY 71.75 INCH FROM INBD END, 4.5 INCH FROM T/E, 1.8 INCH DIA.  REMOVED TOPCOAT PREP FOR BOND OF DOUBLER IAW SRM 57-43-02/51-70-10, REPAIR NR 2 E(C) PG 203 FIG 201.  CLEANED/PREP FOR BOND IAW SRM 57-43-02/51-70-10, REPAIR NR 2 E(C) FIG 201.  FAB DOUBLER IAW SRM 57-43-02/51-70-10, REP NR 2, E(C) PG 203 FIG 201.
